The distribution of certain rational functions of order statistics from exponential distributions
Year of publication: |
1985
|
---|---|
Authors: | Bølviken, Erik |
Published in: |
Scandinavian journal of statistics : SJS ; theory and applications. - Oxford : Blackwell, ISSN 0303-6898, ZDB-ID 186702-7. - Vol. 10.1983, 2, p. 117-123
|
Subject: | Statistik Wahrscheinlichkeitstheorie | Theorie | Theory | Wahrscheinlichkeitsrechnung | Probability theory | Statistische Verteilung | Statistical distribution |
-
Some characterizations of the bivariate normal distribution
Ahsanullah, M., (1985)
-
Probability, distributions and statistics
Zehna, Peter W., (1970)
-
Johnson, Norman Lloyd, (1969)
- More ...
-
Improved Sampling-Importance Resampling and Reduced Bias Importance Sampling
Skare, Øivind, (2003)
-
New tests of significance in periodogram analysis
Bølviken, Erik, (1983)
-
Probability inequalities for the multivariate norma with non-negative partial correlations
Bølviken, Erik, (1982)
- More ...